Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 155, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2008, 3:29 PM CDT for 6 counties in Illinois. It was in force for 61 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 3:29 PM CDT (20:29 UTC)
- Expired
- Jun 15, 2008, 4:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties DeWitt County, IL, Logan County, IL, McLean County, IL, Piatt County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 55 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:30 PM CDT | TSTM WND DMG | Morton, IL | 6 INCH TREE LIMBS BLOWN DOWN. ESTIMATED 60 MPH WIND GUSTS. |
| Jun 15, 3:30 PM CDT | TSTM WND GST 71 | Deer Creek, IL | |
| Jun 15, 3:34 PM CDT | TSTM WND DMG | Eureka, IL | POWER LINES BLOWN DOWN. |
| Jun 15, 3:34 PM CDT | TSTM WND GST 70 | Goodfield, IL | 60 TO 70 MPH WINDS IN GOODFIELD. |
| Jun 15, 3:34 PM CDT | NON-TSTM WND GST 70 | Goodfield, IL | 60 TO 70 MPH WINDS IN GOODFIELD. |
| Jun 15, 3:35 PM CDT | TSTM WND DMG | Goodfield, IL | 8 INCH TREE LIMBS BLOWN DOWN. |
| Jun 15, 3:42 PM CDT | TSTM WND GST 60 | Hartsburg, IL | LARGE TREES BLOWN DOWN. |
| Jun 15, 3:46 PM CDT | TSTM WND DMG | Hudson, IL | *** 1 INJ *** LIMB FELL ON PERSON AT COOKOUT. MINOR HEAD INJURY. |
| Jun 15, 3:49 PM CDT | TSTM WND DMG | 2 Sw Secor, IL | 6 INCH DIAMETER TREE BLOWN DOWN. |
| Jun 15, 3:50 PM CDT | TSTM WND DMG | 3 Sw El Paso, IL | ROOF BLOWN OFF HOUSE AT THE INTERSECTION AND 2500E AND 850N. |
| Jun 15, 4:02 PM CDT | TSTM WND GST 67 | Downs, IL | |
| Jun 15, 4:10 PM CDT | TSTM WND DMG | Colfax, IL | ROOF OFF OF HOME AND ROOF OFF OF A BUSINESS IN COLFAX. FROM MCLEAN EMA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 11:42 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 152029
SVRILX
ILC039-107-113-147-179-203-152130-
/O.NEW.KILX.SV.W.0155.080615T2029Z-080615T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DE WITT COUNTY IN CENTRAL ILLINOIS...
NORTHERN PIATT COUNTY IN CENTRAL ILLINOIS...
NORTHERN LOGAN COUNTY IN CENTRAL ILLINOIS...
EASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
MCLEAN COUNTY IN CENTRAL ILLINOIS...
SOUTHERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 430 PM CDT.
* AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF MORTON TO
HOPEDALE TO 10 MILES SOUTHWEST OF HARTSBURG...AND WAS MOVING EAST AT
49 MPH.
* LOCATIONS IMPACTED INCLUDE...
MINIER...
DEER CREEK...
ARMINGTON...
STANFORD...
LINCOLN...
GOODFIELD...
EUREKA...
MCLEAN...
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 23...
INTERSTATE 55 BETWEEN MILE MARKERS 123 AND 187...
INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 168...AND
INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 31.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4013 8847 4011 8960 4016 8961 4045 8944
4072 8952 4086 8903 4083 8891 4076 8891
4076 8866 4074 8858 4065 8857 4063 8853
4043 8846
TIME...MOT...LOC 2029Z 270DEG 43KT 4066 8943 4045 8937
4017 8955
$$
AUTEN/GEELHART2 follow-up statements
000
WWUS53 KILX 152101
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
401 PM CDT SUN JUN 15 2008
ILC179-152111-
/O.CAN.KILX.SV.W.0155.000000T0000Z-080615T2130Z/
TAZEWELL-
401 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TAZEWELL COUNTY IS
CANCELLED...
AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 7 PM.
LAT...LON 4013 8847 4013 8936 4046 8913 4085 8904
4083 8891 4076 8891 4076 8866 4074 8858
4065 8857 4063 8853 4043 8846
TIME...MOT...LOC 2101Z 270DEG 43KT 4070 8881 4045 8887
4015 8916
$$
ILC039-107-113-147-203-152130-
/O.CON.KILX.SV.W.0155.000000T0000Z-080615T2130Z/
DE WITT-LOGAN-MCLEAN-PIATT-WOODFORD-
401 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN WOODFORD...MCLEAN...EASTERN LOGAN...NORTHERN PIATT
AND DE WITT COUNTIES...
AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF GRIDLEY
TO 2 MILES SOUTH OF BLOOMINGTON AIRPORT TO BEASON...MOVING EAST AT
49 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
CHENOA...
WAPELLA...
ELLSWORTH...
COOKSVILLE...
MORAINE VIEW STATE PARK...
LE ROY...
COLFAX...
CLINTON...
ARROWSMITH...
WESTON...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4013 8847 4013 8936 4046 8913 4085 8904
4083 8891 4076 8891 4076 8866 4074 8858
4065 8857 4063 8853 4043 8846
TIME...MOT...LOC 2101Z 270DEG 43KT 4070 8881 4045 8887
4015 8916
$$
AUTEN/GEELHART000
WWUS53 KILX 152128
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
426 PM CDT SUN JUN 15 2008
ILC039-115-152136-
/O.EXP.KILX.SV.W.0156.000000T0000Z-080615T2130Z/
DE WITT-MACON-
426 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DE WITT AND NORTHERN
MACON COUNTIES EXPIRES AT 430 PM CDT...
AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEPARATE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHEAST MACON AND EASTERN DEWITT COUNTIES UNTIL 515 PM.
LAT...LON 3987 8889 3989 8914 3996 8913 4004 8908
4012 8891
TIME...MOT...LOC 2126Z 267DEG 35KT 3990 8894
$$
CHSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:34 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 15, 2:34 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 234 PM CDT SUN JUN 15 2008 .DISCUSSION... ISSUED 234 PM CDT SUN JUN 15 2008 LATEST SURFACE ANALYSIS SHOWED A COMPLEX WEATHER PATTERN ACROSS THE FORECAST AREA AND POINTS UPSTREAM. A COLD FRONT EXTENDED FROM LAKE SUPERIOR INTO THE CENTRAL PLAINS. MEANWHILE...AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION EXTENDED FROM SOUTHERN LAKE MICHIGAN...THROUGH SOUTHERN ILLINOIS...INTO SOUTHEAST IOWA. CLOSER TO HOME...ANOTHER OUTFLOW WAS JUST NORTH OF A LINE FROM QUINCY TO CHAMPAIGN. THE ONGOING AND YET TO DEVELOP CONVECTION ALONG THESE BOUNDARIES THROUGH TONIGHT IS THE PRIMARY FORECAST CONCERN OVER THE NEXT FEW DAYS. ONCE THE ABOVE MENTIONED COLD FRONT PASSES THROUGH TONIGHT...QUIETER AND COOLER WEATHER IS EXPECTED FOR MUCH OF THE NEXT SEVERAL DAYS. NOT SURPRISINGLY...THE MODELS ARE STRUGGLING WITH THE ONGOING CONVECTION AND WILL NOT BE OF SIGNIFICANT USE TONIGHT. OTHERWISE... 12Z MODELS IN REASONABLE AGREEMENT WITH RESPECT TO FEATURES EXPECTED TO IMPACT REGION OVER THE NEXT FEW DAYS. GUIDANCE TEMPERATURES GENERALLY CLOSE/REASONABLE...SO WILL NOT STRAY TOO FAR. SHORT TERM...TONIGHT THROUGH WEDNESDAY... TONIGHT...EXPECT STRONG TO SEVERE THUNDERSTORMS TO TRACK EAST SOUTHEAST ACROSS THE FORECAST AREA INTO EARLY EVENING...ASSOCIATED WITH CURRENT STRONG COMPLEX. THESE STORMS WILL BE MOVING INTO AN AREA WITH STEEP LAPSE RATES AND WITH FAIRLY STRONG UNIDIRECTIONAL WIND SHEAR PROFILES. THE PREDOMINANT THREATS WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. ADDITIONAL SHOWER/STORM DEVELOPMENT IS POSSIBLE UNTIL THE COLD FRONT PASSES THROUGH THE REGION LATER TONIGHT...BUT THE EXTENT AND POTENTIAL SEVERITY OF THIS DEVELOPMENT WILL BE DETERMINED BY HOW MUCH STABILIZATION OCCURS DUE TO THE ONGOING STORMS. MONDAY THROUGH WEDNESDAY...BULK OF THE PRECIPITATION SHOULD BE SOUTH AND EAST OF THE FORECAST AREA BY EARLY MONDAY AS SURFACE FRONT PUSHES SOUTH OF THE REGION. THEN...FAIRLY DEEP UPPER TROFFING OVER THE UPPER GREAT LAKES WILL SLOWLY SHIFT EAST AND ALLOW THE UPPER FLOW OVER THE FORECAST AREA TO BECOME NEUTRAL. HIGH PRESSURE WILL BUILD ACROSS THE REGION AT THE SURFACE AS A RESULT. THESE FEATURES WILL PROVIDE US WITH QUIET AND COOLER CONDITIONS. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODEL/ENSEMBLE AGREEMENT REMAINS PRETTY GOOD THROUGH THE PERIOD. TROFFING OVER EASTERN NORTH AMERICA AND RIDGING OVER THE PLAINS WILL SLOWLY SHIFT EAST WITH TIME...ALLOWING A GRADUAL MODERATION IN TEMPERATURES HEADING INTO THE WEEKEND. WE WILL ALSO BE AT GREATER RISK OF IMPULSES RIDING THE TOP OF THE RIDGE AND BRINGING US PRECIPITATION CHANCE HEADING INTO THE END OF THE WEEK. THE DETAILS ON THE PRECIPITATION RISK IS STILL TRICKY...SO WILL NOT GO ABOVE A SLIGHT CHANCE MENTION AT THIS TIME FRIDAY INTO SUNDAY. BAK && .AVIATION... ISSUED 1250 PM CDT SUN JUN 15 2008 STRONG TO SEVERE SQUALL LINE OVER SE IA AND NW MO FROM SW OF THE QUAD CITIES TO KC TO RACE EAST ACROSS THE CENTRAL IL TAF SITES DURING THIS AFTERNOON. STORMS TO AFFECT PIA/SPI BY 20Z...DEC AND SPI BY 21Z AND CMI BY 22Z. HAVE WIND GUSTS OF 45 KTS WITH 1 MILE VSBY FROM HEAVY RAIN AND CEILINGS OF 2500 FT. AFTER A ONE TO TWO HOUR PERIOD OF THE SQUALL LINE...HAVE A COUPLE HOUR PERIOD OF SHOWERS AND THUNDERSTORMS EARLY THIS EVENING TIL 00Z TO 02Z. THEN VFR CONDITIONS TO PREVAIL AGAIN REST OF TONIGHT AND MON MORNING. SW WINDS AROUND 10 TO 12 KTS TO TURN NW AS THE COLD FRONT OVER SE WI/IA INTO NW MO TO PASS SE THRU CENTRAL IL THIS EVENING. QUIETER WX EXPECTED MON WITH SCATTERED TO BROKEN CLOUDS ABOVE 3K FT AS HIGH PRESSURE OVER MT SETTLES INTO THE CENTRAL PLAINS. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 15, 3:11 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CDT SUN JUN 15 2008 ILZ027>031-036>038-040>043-047>051-161100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 311 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST BEFORE SUNSET AS THE COLD FRONT SWEEPS THROUGH. INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL EXPERIENCE FLOODING INTO EARLY NEXT WEEK. IN ADDITION...ALONG THE SANGAMON RIVER...AREAS AROUND CHANDLERVILLE WILL BE SEEING SOME MINOR FLOODING THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED UNTIL 7 PM. ILZ044>046-052>057-061-161100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 311 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH SUNSET. THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST AFTER SUNSET AS THE COLD FRONT SWEEPS THROUGH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH SUNSET. ILZ062-063-066>068-071>073-161100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 311 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...SEVERE THUNDERSTORMS LIKELY LATE THIS AFTERNOON AND EVENING... A STRONG COLD FRONT WILL MOVE TOWARDS CENTRAL AND SOUTHEAST ILLINOIS LATE TODAY BRINGING AN INCREASING THREAT FOR THUNDERSTORMS TO THE AREA. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL THIS EVENING. THE THUNDERSTORMS WILL GRADUALLY WEAKEN AND EDGE OUT OF OUR AREA AFTER MIDNIGHT AS THE COLD FRONT SWEEPS ACROSS THE AREA. EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY MONDAY MORNING BUT IT APPEARS THE THREAT FOR SEVERE WEATHER WILL BE SOUTHEAST OF THE AREA. FOR THE REMAINDER OF THE PERIOD...NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 5 AND 9 PM. HUETTL
In the hours before
Local storm report, Jun 15, 2:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND GST FIATT 40.57N 90.18W
06/15/2008 E60.00 MPH FULTON IL EMERGENCY MNGR
0248 PM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/15/2008 E60.00 MPH FULTON IL EMERGENCY MNGR
0248 PM TSTM WND GST IPAVA 40.35N 90.32W
06/15/2008 E60.00 MPH FULTON IL EMERGENCY MNGR
&&
OUSLEYLocal storm report, Jun 15, 3:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL CANTON 40.56N 90.04W
06/15/2008 M0.88 INCH FULTON IL MESONET
ALSO ESTIMATED WIND SPEED OF 60 MPH.
&&
JRPLocal storm report, Jun 15, 3:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG PEKIN 40.57N 89.63W
06/15/2008 TAZEWELL IL TRAINED SPOTTER
NUMEROUS 5 TO 6 INCH TREE BRANCHES BLOWN DOWN.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:21 AM CDT | Areal Flood Warning | ILX | Clark, Crawford, Jasper | 48 hr |
| Jun 15, 9:32 AM CDT | Areal Flood Warning | ILX | Crawford, Jasper, Lawrence, Richland | 48 hr |
| Jun 15, 1:51 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 54 min |
| Jun 15, 2:06 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 39 min |
| Jun 15, 2:21 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 34 min |
| Jun 15, 2:42 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, Mason, Peoria, Schuyler, Tazewell | 63 min |
| Jun 15, 3:02 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 43 min |
| Jun 15, 3:14 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 46 min |
| Jun 15, 3:47 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Sangamon | 43 min |
| Jun 15, 4:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Macon, Piatt | 60 min |
| Jun 15, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Stark | 51 min |
| Jun 15, 4:39 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 36 min |
| Jun 15, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 42 min |
| Jun 15, 5:22 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 38 min |
| Jun 15, 5:52 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 53 min |
| Jun 15, 6:40 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.